Translator Disclaimer
2019 The symmetric signature of cyclic quotient singularities
Alessio Caminata, Lukas Katthan
J. Commut. Algebra 11(2): 163-174 (2019). DOI: 10.1216/JCA-2019-11-2-163

Abstract

The symmetric signature is an invariant of local domains which was recently introduced by Brenner and the first author in an attempt to find a replacement for the $F$-signature in characteristic zero. In the present note we compute the symmetric signature for two-dimensional cyclic quotient singularities, i.e., invariant subrings $k[\mkern -2.75mu[ u,v]\mkern -2.75mu]^G$ of rings of formal power series under the action of a cyclic group. Equivalently, these rings arise as the completions (at the irrelevant ideal) of two-dimensional normal toric rings. We show that for this class of rings the symmetric signature coincides with the $F$-signature.

Citation

Download Citation

Alessio Caminata. Lukas Katthan. "The symmetric signature of cyclic quotient singularities." J. Commut. Algebra 11 (2) 163 - 174, 2019. https://doi.org/10.1216/JCA-2019-11-2-163

Information

Published: 2019
First available in Project Euclid: 24 June 2019

zbMATH: 07080073
MathSciNet: MR3973135
Digital Object Identifier: 10.1216/JCA-2019-11-2-163

Subjects:
Primary: 13A35
Secondary: 13A50, 52B20.

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • 2019
Back to Top